# SDR HYIA20150420001

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Aircraft time: 31,402 hours, 31,385 cycles
- System (JASC): 2140 · Heating System
- Part: Ignition Unit
- Part number: AHE3304
- Condition: Faulty
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEATER, NO HEAT BURNING SMELL IN FLIGHT.  R & R THE HEATER IGNITION ASSEMBLY & OPERATIONS CHECKED WITH NO FURTHER DEFECTS NOTED.
